# SDR P5CA0200648

- Difficulty date: February 13, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 4,379 hours, 748 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Part number: 65B1008295
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCL ARRIVAL FOUND LT WING LT FUELING PANEL DOOR BROKEN.  TRANSFERRED TO CDL 28876 AS PER CDL 57-31-1.  CAUSE IS UNDER INVESTIGATION.  REMOVED DOOR AND COVERED WITH HIGH SPEED TAPE.
